MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number BAR-A8-8MM
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hernia (2240)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
 
Event or Problem Description
The patient reported to the surgeon and was believed to have a reherniation.Conservative therapy was performed, and on (b)(6) 2025 exploratory surgery was performed.The device was found to not have moved from implanted position and was left as it was.

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
nicholas grow
30 commerce way
woburn, MA 01801
7819320222
MDR Report Key22149554
Report Number3006232063-2025-00023
Device Sequence Number8308773
Product Code QES
UDI-Device IdentifierM906BARA88MM0
UDI-PublicM906BARA88MM0
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBAR-A8-8MM
Device Catalogue Number2730815-A8
Device Lot Number07232401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown